skip to main content
Mostrar Somente
Refinado por: assunto: Mathematics remover tipo de recurso: Artigos remover Nome da Publicação: Applied Mathematics and Computation remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

3-D mesh sequence compression using wavelet-based multi-resolution analysis

Cho, Jae-Won ; Valette, Sébastien ; Park, Ju ; Jung, Ho-Youl ; Prost, R

Applied Mathematics and Computation, March 2010, Vol.216(2), pp.410-425 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

A better heuristic for area-compaction of orthogonal representations

Hashemi, S. Mehdi ; Tahmasbi, Maryam

Applied Mathematics and Computation, Jan 15, 2006, Vol.172(2), p.1054(13) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

A branch-and-bound method for the single-machine scheduling problem under a non-availability constraint for maximum delivery time minimization

Hfaiedh, Walid ; Sadfi, Cherif ; Kacem, Imed ; Hadj-Alouane, Atidel

Applied Mathematics and Computation, February 2015, Vol.252, pp.496-502 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

A calculus for measuring the elegance of abstract graphs.(Report)(Author abstract)

Mowshowitz, Abbe ; Dehmer, Matthias

Applied Mathematics and Computation, March 1, 2018, Vol.320, p.142 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

A class of two-step explicit methods for periodic IVPs.(Report)

Li, Qinghong ; Wu, Xinyuan

Applied Mathematics and Computation, Dec 15, 2005, Vol.171(2), p.1241(14) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

A combinatorial particle swarm optimization for solving multi-mode resource-constrained project scheduling problems

Jarboui, Bassem ; Damak, M ; Siarry, Patrick ; Rebai, A

Applied Mathematics and Computation, 2008, Vol.195, pp.299-308 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

A D-N alternating algorithm for exterior 3-D Poisson problem with prolate spheroid boundary

Luo, Xuqiong ; Du, Qikui ; Liu, Libin

Applied Mathematics and Computation, Oct 15, 2015, Vol.269, p.252(13) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

A division algorithm for residue numbers.(Report)

Chang, Chin - Chen ; Lai, Yeu - Pong

Applied Mathematics and Computation, Jan 1, 2006, Vol.172(1), p.368(11) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

A family of non-uniform subdivision schemes with variable parameters for curve design.(Report)

Fang, Mei-E ; Jeong, Byeongseon ; Yoon, Jungho

Applied Mathematics and Computation, Nov 15, 2017, Vol.313, p.1 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

A fast and robust sub-optimal control approach using reduced order model adaptation techniques

Oulghelou, Mourad ; Allery, Cyrille

Applied Mathematics and Computation, 2018 [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (216)
  2. Recursos Online (216)

Data de Publicação 

De até
  1. Antes de2007  (18)
  2. 2007Até2009  (23)
  3. 2010Até2012  (20)
  4. 2013Até2016  (61)
  5. Após 2016  (99)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.